# SDR SWIA200211592

- Difficulty date: November 11, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 22,572 hours, 19,957 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Left Forward Pre
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

5 CRACKS FOUND RADIATING OUT FROM PARK BRAKE BULKHEAD FITTING, LEFT FORWARD  PRESSURE BULKHEAD.    FOUND DURING C CHECK INSPECTION.  NDT-HFEC CARRIED OUT IAW CLIENT REQUEST.  FIVE (5) CRACKS FOUND TO BE RADIATING FROM PARK BRAKE BULKHEAD THROUGH FITTING CUTOUT IN LH FWD PRESSURE BULKHEAD.  NDT-HFEC CARRIED OUT IAW 601R-53-11-362.  NO CRACKS NOTED.  REPAIRED IAW REO 601R-53-11-362 REV NC, RII 53-401.
